Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor, Prozac, Zoloft...HELP! Susy

Posted by zinya on July 1, 2003, at 2:39:09

In reply to Re: Effexor, Prozac, Zoloft...HELP!, posted by Susy on June 30, 2003, at 14:23:27

Gosh, Susy, lo siento mucho!

(Be careful, my Spanish is limited :)

Do you have insurance here? Could you go to a place like UCLA for treatment where a larger range of doctors might be of some help?

I had a gynecologist there once who was quite good and a good basis for referral then elsewhere if you need to see other specialists.

What most alarms me is your saying you've had diarrhea for a MONTH! Wow. That sounds potentially serious. And if you've told that to a doctor and nothing has been tested, then I think that is a doctor who isn't treating you seriously. I would think your goal should be to find either an endocrinologist or a psychiatrist ... and have someone check this diarrhea situation and probably the headaches too. It sounds like they've persisted way too long.

If you're anywhere near UCLA and you could be covered to go there, and you were interested, I could look up the name again of my gynecologist there -- I haven't seen her in over 10 years and i'm not sure she's still there but she might be, and I do have her name somewhere.

If I've said anything you don't understand, ask me. I can try to resay it in Spanish (I speak Portuguese and sometimes I can wing it -- improvise -- in Spanish).

con abrazos!
zinya


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:zinya thread:13781
URL: http://www.dr-bob.org/babble/20030624/msgs/238375.html